# SDR REXA2015111101092

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FS 202.75 AT BL 23.75, FOUND MULTIPLE INDICATIONS EXTENDING A MAXIMUM OF .45"" LONG BY 100%FSH AROUND PARKING BRAKE PASS THROUGH HOLE FROM 6 O'CLOCK POSITION TO 2 O'CLOCK POSITION.  LEAKING AFT, FAILED NDT.  COMPLIED WITH STEP 1 & 2 OF REO 601R-53-11-563 REV C DATED 11 21 12 REPAIR TYPE IV.  COMPLIED WITH STEP 7 - 10 OF REO 601R-53-11-563 REV C DATED 11 21 12 REPAIR TYPE IV.  Z MEMBER PLUS SHIMS REQUIRE INSTALL.  Z MEMBER PO 604-34-012-81 & SHIMS POW36712.  INSTALLED Z MEMBER, ANGLE, T MEMBER, SHIMS 13, 14, 15 & 16 IAW SRM 51-42-06, 51-42-21 & REO 601R-53-11-563 REPAIR TYPE N REV C DATED 11/21/12.  LOCATED & DRILLED NEW Z ANGLE PN 604-34012-81 & RUDDER PEDAL T MEMBER PN 600-90201-113 IAW SRM 51-40-11.  REPAIRED FS 202.75 BULKHEAD DAMAGE IAW REO 601R-53-11-563.
